# SDR WX0A1900010073971

- Difficulty date: November 18, 2021
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N326NV
- Make and model: Airbus A319-111
- Aircraft serial: 2586
- Aircraft time: 47,570 hours, 31,698 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NRC 5000-0044: 33284-36 LH WING, AREA FWD OF SPOILER #2 (BETWEEN RIB 10 AND 11) SUSPECTED CORROSION (02 RIVET DAMAGED AND PRC MISSING) / AFTER INVESTIGATION, CORROSION FOUND AT LH WING UPPER SKIN AREA FWD OF SPOILER #2 AND RIB 10 AREA. LH WING UPPER SKIN FWD OF SPOILER #2 AND RIB 10 AREA, REPAIRED AS PER AIRBUS DOSSIER # 80969544, AIRBUS R572-58944, AIRBUS RDAF 80969544/009/2021#A AND COMPLY WITH ALLEGIANT ERO R5721-0085. SEE AWS FOR STEPS DETAILS AND NDT REPORT MWO: 48857-6. REPAIR MAJOR CATEGORY B WITH FURTHER INSPECTIONS DEFINED IN RDAF 80969544/009/2021#A."
